Top answers from doctors based on your search:
Disclaimer

tizanidine overdose signs

A 33-year-old male asked:
Dr. Craig Morton
18 years experience Physical Medicine and Rehabilitation
See below: Taking more tizanadine than your doctor prescribed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 46-year-old member asked:
Dr. Bernard Canlas
30 years experience Pain Management
Supportive: There is no reversal agent or antidote for tizanidine. Since this has similar sedactive effects like some muscle relaxants. Treatment is mainly suppor ... Read More
A 31-year-old member asked:
Dr. Luis Villaplana
35 years experience Internal Medicine
TIZANIDINE HAS A: Broad spectrum and it is unlikely you will overdose unless you go above 24 mgs in a 24 hr period.
A 28-year-old female asked:
Dr. Mary Engrav
31 years experience Emergency Medicine
Did : Did you take those intentionally? If so then you need to get help immediately in the er. The combination most likely will not cause a problem, but y ... Read More
A 35-year-old member asked:
Dr. Chan Hwang
27 years experience Physical Medicine and Rehabilitation
Allergic reactions: Zanaflex (tizanidine) commonly causes dry mouth and constipation, but in some people there are some dangerous potential effects, many of which are all ... Read More
5
5 thanks
A 36-year-old member asked:
Dr. Ihab Ibrahim
29 years experience Pain Management
No: But like all medications, take with medical supervision, and follow the instructions on the bottle.
1
1 thank
A 47-year-old member asked:
Dr. Allen Seely
31 years experience General Practice
MANY mainly sedation: Any medication can cause a rash. But since tizanidine (zanaflex) is a 'muscle relaxer' it can cause sedation. It can also cause: dizziness, nervousne ... Read More
2
2 thanks
A 33-year-old member asked:
Dr. Paul Grin
Dr. Paul Grin answered
36 years experience Pain Management
Of course: There is no problem to mix tea and Zanaflex (tizanidine).
A 33-year-old male asked:
Dr. Tracie Leonhardt
29 years experience Emergency Medicine
Zanaflex (tizanidine): This is a muscle relaxer, so in that sense it might relax the system and help with anxiety. Magnesium also acts as a natural muscle relaxer and can h ... Read More
1
1 thank
A 53-year-old female asked:
Dr. Rick Koch
Dr. Rick Koch answered
22 years experience Cardiology
Yes: No interaction

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month